Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm about 120 lbs, 5'4, and I've been on Accutane for 3 1/2 months at 40 mg daily. My lips are insanely dry.. They completely peel every morning.. so then they're raw and red for the rest of the day. Also my cholesterol levels have shot up quite a bit. Anyway, I'm planning on lowering my dosage to 20 mg a day, but I'm just beginning to clear up. Will this lower dosage help with the dry lips and cholesterol levels?? I'm thinking it has to, but I'm worried about my skin not clearing. Any advice?

Share this post


Link to post
Share on other sites

it's about the cumulative dosage. If you're on lower dose, you're gonna be on it a bit longer.

Share this post


Link to post
Share on other sites

Maybe this is a stupid Q but are you using a lip balm? I had a period of maybe 3 weeks where my lips were very bad, they cut and were bleeding on a regular basis. I literally had to apply balm every 20-30 mins (and I mean every 20-30 mins, dont skip, even if it seems like your lips dont need it).

Eventually my lips returned to a semblance of normality. I still use balm, but not as much. I'm on 75mg.

Hope this is of some help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×